Change search
ReferencesLink to record
Permanent link

Direct link
On new relations between spectral properties of Jacobi matrices and their coefficients
KTH, Superseded Departments, Mathematics.
2003 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 241, no 1, 91-110 p.Article in journal (Refereed) Published
Abstract [en]

We study the spectral properties of Jacobi matrices. By using ``higher order'' trace formulae we obtain a result relating the properties of the elements of Jacobi matrices and the corresponding spectral measures. Complicated expressions for traces of some operators can be magically simplified allowing us to apply induction arguments. Our theorems are generalizations of a recent result of R. Killip and B. Simon [17].

Place, publisher, year, edition, pages
2003. Vol. 241, no 1, 91-110 p.
Keyword [en]
dimensional schrodinger-operators, absolutely continuous-spectrum, dense point spectrum, decaying potentials, orthogonal polynomials, subordinacy
URN: urn:nbn:se:kth:diva-22885DOI: 10.1007/s00220-003-0924-3ISI: 000185960600005OAI: diva2:341583
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Laptev, Ari
By organisation
In the same journal
Communications in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link